# SDR R61A2021043000378

- Difficulty date: April 14, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 17,155 hours, 11,573 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED, FR 88, STGR 27R-28R.  REMOVED AND REPLACED SHEAR CLIP FR88 BETWEEN STGR 27R-28R; REFER SRM 51-40-08, RESTORED SURFACE PROTECTION TO FASTENERS PER SRM 51-23-06.
